Solpadeine Plus Capsules - 32

Please note images are for illustration purposes and may differ from the product(s) you receive
  • Effective pain relief
  • Triple action formula
  • Twice as fast as standard paracetamol
£7.59
quantity
Single purchase only
Subscribe and save
  • Effective pain relief
  • Triple action formula
  • Twice as fast as standard paracetamol
Free Delivery Truck IconFREE DELIVERY on UK orders over £15. Read more...
Product Information
Solpadeine Plus Capsules target pain twice as fast as standard paracetamol tablets. With a triple action formula that includes paracetamol, codeine and caffeine, these capsules help to deliver fast and effective pain relief.

Description
Solpadeine Plus Capsules contain three active ingredients, paracetamol, codeine and caffeine. Paracetamol is a simple painkilling medicine used to relieve mild to moderate pain and fever, while caffeine is also included as it may enhance the painkilling effect of paracetamol. Codeine is a slightly stronger painkiller which blocks the transmission of pain signals sent by the nerves to the brain.
Usage
Adults & children over 12 years of age: take 2 capsules with a tumbler of water every 4 hours as required. Do not take more than 8 capsules in 24 hours.
Ingredients
Paracetamol. Codeine Phosphate. Caffeine. Sorbitol (E420). Sodium Content.
Suitable For
Suitable For adults and children over 12 years of age.
Cautions/Allergies
Can cause addiction. Contains opioid. Use for 3 days only. Keep out of the reach & sight of young children. Not suitable for those under the age of 12 years. Pregnant and breastfeeding women should seek medical consultation before using this medicine. Contains paracetamol, do not take with any other paracetamol-containing products. Seek medical consultation If your headaches become persistent. Avoid drinking too much coffee when taking these tablets. Do not use after the expiry date, stated on the product packaging. New advice for drivers, please see leaflet inside.
Frequently Asked Questions (0)